English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the fixed points of the map x↦x x modulo a prime

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236203

Shparlinski,  Igor E.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kurlberg, P., Luca, F., & Shparlinski, I. E. (2015). On the fixed points of the map x↦x x modulo a prime. Mathematical Research Letters, 22(1), 141-168. doi:10.4310/MRL.2015.v22.n1.a8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-13EC-D
Abstract
There is no abstract available